MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4); investigation is ongoing.
 
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): hamilton medical ag received the following event description: "exhalation obstruction" alarms, claims takes high pressure to open the valve.No additional device was required.No further clinical signs, symptoms or conditions and no health consequences or impact, were reported.The investigation to verify the allegation is still in progress.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
MDR Report Key24625178
Report Number3001421318-2026-00141
Device Sequence Number18409003
Product Code CBK
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number26012
Device Lot Number201208
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date06/11/2026
09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown